# SDR USAA980403

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727a
- Part time: 50,655 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON CHECK VISUAL INSPECTION VERIFIED BY EDDY CURRENT, FOUND APPROXIMATELY .75 INCH CRACK FUSELAGE SKIN STA 727A JUST ABOVE STR 16R.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3.  (X)
